Purpose of Basic Ergon Seminar (FM1)

The purpose of BASIC ERGON® (FM1) training seminar is to introduce specific IASTM techniques to Health Scientists/Physiotherapists and to train them in the basic application of ERGON TECHNIQUE® in the entire human body. In the framework of the BASIC ERGON® seminar, trainees will be taught basic techniques of instrument-assisted soft tissue mobilization, and there will afterwards be an extensive practical lesson on their specialized use in a) fascial meridians and areas of the body in general presenting findings indicating myofascial afflictions, and b) in the treatment (ERGON® treatment) of the most common musculoskeletal disorders. ERGON techniques are superior to other IASTM techniques, since they combine static and dynamic applications, aiming at the quicker recovery of the patient’s functional capacity.

Aims of BASIC ERGON® seminar

The primary aim of BASIC ERGON® (FM1) seminar is the theoretical and practical education and training of participants in the innovative techniques of ERGON® Instrument-assisted soft tissue treatment. The largest part of the Seminar concerns the guided application of ERGON® techniques in all anatomical structures (based on the fascial meridians of the body) and for all common musculoskeletal injuries.

At the end of the training, trainees will have gained theoretical education on the subject of injuries of soft tissue, fasciae, and their healing, being fully capable to:

Z

Use the clinical equipment (ERGON® Tools) for assessing myofascial restrictions,

Z

Use the special equipment (ERGON® Tools) for the rehabilitation of musculoskeletal afflictions based on ERGON® techniques

Z

Effectively apply ERGON® techniques combined with stretching and functional rehabilitation of the injured area, fully knowing indications and contraindications of these applications.

$

Participation Requirements

Candidates desiring to participate in BASIC ERGON® (FM1) training seminar are required to have:

  • Theoretical knowledge of the anatomy and kinesiology of the human body,
  • A Health Science bachelor of Science

Any prior experience in soft tissue mobilization techniques will be helpful for better understating the seminar.

$

Program Structure

The duration of the basic training program [(BASIC ERGON® (FM1)] is 13 hours, divided into 2 days. Trainees will have to be in the location of the seminar 30’ prior to its commencement so they can register their participation to the seminar.

$

Teaching Method

In order to achieve optimal understanding and clinical application of ERGON® Techniques, the maximum number of participants will be 20 individuals. There will be two ERGON®Clinical Instructors, one acting as basic instructor, and the other as assistant instructor. Theory presentations will be done with the aid of PowerPoint and videos. At the end of the theoretical course, there will be a practical application of techniques up to the point where participants can perform them without flaws. Trainees will be provided with full equipment (ERGON® tools) for performing the techniques, as well as for their overall participation in the Seminar.

Furthermore, all participants will receive teaching material that will include videos, images and texts, which they can consult for any questions past the completion of the seminar. At the end of the seminar, participants will be evaluated through a short oral or written examination.

Basic Ergon Seminar (FM1) - Analytical Program

Z

Saturday 9:00 - 17:00

9:00- 09:00 (30 minutes)

Introduction to the techniques:
Basic theoretical principles, indications and contraindications, expected results from techniques use

9:30- 10:30 (1 hour) 1 Lab. Basic Ergon Strokes:
Demonstration of basic Ergon strokes (IASTM), application of the techniques by the students
10:30-11:00 (30 minutes) Fascial System: Anatomy of facial meridians, function, interaction with other soft tissues
1st Break 11:00- 11:15
11:15 – 13:30 (2 hours & 15 minutes) 2 Lab. ERGON Technique scanning procedure

 

3 Lab. Posterior region of the hip (superficial back line)

4 Lab. Posterior region of
the knee (superficial back line)

5 Lab. Posterior region, plantar fascia (superficial back line)

6 Lab. Anterior region of the hip (superficial front line)

7 Lab. Anterior region, knee and foot (superficial front line)

2nd Break 13:30-14:30
14:30- 16:15 (1.45 minutes) 8 Lab. Hip( tensor fascia latae, ITB)

 

9 Lab. Knee (Lateral line)

10 Lab. Adductions (Deep front line)

11 Lab. Lumbosacral region (Back and spiral lines)

3rd Break 16:15- 16:30
16:30-17:00 (30 minutes) 12 Lab. Cervical region (Back and spiral lines)

 

 

 

 

 

 

 

 

Z

Sunday 9:00-15:00

9:00-10:45 (1.45 minutes)

13 ,14 Lab. Abdominals ( Front, spiral and Deep front lines)

15 Lab. Upper arm( Back line)

1st Break 10:45- 11:00

10:30- 11:30 (1 hour)

16 Lab. Shoulder(Front and Deep front lines)

17 Lab. Elbow (Front and Back lines)

2nd Break 12:00-12:15

12:15 – 13:45 (105 minutes)

18 Lab. Forearm (Front and Back lines)

19 Lab. Wrist and Hand (Arm lines)

3rd Break 13:45- 14:00

14:00- 14:30 (30 minutes)

Discussion – Evaluation and Participation Certificates awarding